# SDR CHQA20000037

- Difficulty date: September 19, 2000
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Aircraft time: 25,053 hours, 23,487 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHTS CAME ON WHEN IN GROUND POSITION AND WERE VERY DIM.  MAINTENANCE REPLACED THE BATTERY POWER SUPPLIES, GROUND TESTED NORMAL.
